# SDR SWAA2022072530094

- Difficulty date: July 6, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Broken
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD L1 WINDSCREEN : TWO FLASLIGHTS BROKEN / [01] FLASHLIGHTS RECEIVED INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD TTG8Q00DDTLM;[02] FINAL INSPECTION; FLASHLIGHT RECEIVED INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD TTG8Q00DDTLM.
